# SDR USAA920082056

- Difficulty date: November 12, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 24,569 hours, 8,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4444
- Condition: Failed
- Location: Cabin
- Part time: 24,569 hours, 8,940 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4310910 FLT NR 788 CLT-TPA EEL EMERGENCY POWER SUPPLY UNIT FAILED AFT MID CABIN RT SIDE.  MX R&R THE EPSU.  OPS CHECK GOOD.
